Acta Mathematica, 1992, Volume 171

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] Abundance of strange attractors

Leonardo Mora IMPA, Rio de Janeiro, Brasil Marcelo Viana IMPA, Rio de Janeiro, Brasil

TBD mathscidoc:1701.331777

Acta Mathematica, 171, (1), 1-71, 1990.6
[ Download ] [ 2017-01-08 20:33:20 uploaded by actaadmin ] [ 787 downloads ] [ 0 comments ] [ Cited by 31 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On elliptic tempered characters

James Arthur Department of Mathematics, University of Toronto

TBD mathscidoc:1701.331778

Acta Mathematica, 171, (1), 73-138, 1991.12
[ Download ] [ 2017-01-08 20:33:20 uploaded by actaadmin ] [ 548 downloads ] [ 0 comments ] [ Cited by 62 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] A converse to the mean value theorem for harmonic functions

Wolfhard Hansen Fakultät für Mathematik, Universität Bielefeld Nikolai Nadirashvili Fakultät für Mathematik, Universität Bielefeld

TBD mathscidoc:1701.331779

Acta Mathematica, 171, (2), 139-163, 1992.4
[ Download ] [ 2017-01-08 20:33:20 uploaded by actaadmin ] [ 854 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A global calculus of parameter-dependent pseudodifferential boundary problems in$L$_{p}Sobolev spaces

Gerd Grubb Department of Mathematics, University of Copenhagen Niels Jørgen Kokholm Department of Mathematics, University of Copenhagen

TBD mathscidoc:1701.331780

Acta Mathematica, 171, (2), 165-229, 1991.10
[ Download ] [ 2017-01-08 20:33:20 uploaded by actaadmin ] [ 454 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] $HP$^{2}-bundles and elliptic homology

Matthias Kreck Max-Planck-Institut für Mathematik, Bonn, Germany Stephan Stolz Department of Mathematics, University of Notre Dame

TBD mathscidoc:1701.331781

Acta Mathematica, 171, (2), 231-261, 1991.10
[ Download ] [ 2017-01-08 20:33:20 uploaded by actaadmin ] [ 318 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A proof of Thurston's topological characterization of rational functions

Adrien Douady Département Mathématiques, Université Paris-Sud John H. Hubbard Department of Mathematics, Cornell University

TBD mathscidoc:1701.331782

Acta Mathematica, 171, (2), 263-297, 1990.2
[ Download ] [ 2017-01-08 20:33:21 uploaded by actaadmin ] [ 411 downloads ] [ 0 comments ] [ Cited by 251 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved